# SDR 2002UALA00343

- Difficulty date: March 4, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 28,744 hours, 21,661 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 986 RBL 43 UPPER CAP IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FLOORBEAM UPPER CAP REPAIR ANGLE AND STRAP.
